Vol 3, No 12 (2013)

Table of Contents


A Note on Bayes Semiparametric Regression PDF
Ameera Jaber Mohaisen, Ammar Muslim Abdulhussain 1-9
An Improved ADI-DQM Based on Bernstein Polynomial for Solving Two-Dimensional Convection-Diffusion Equations PDF
A.S.J. Al- Saif, Firas Amer Al-Saadawi 10-19
Study the Performance of the Combined Gas Turbine-Steam Cycle for Power Generation PDF
Saba Yassoub Ahmed 20-39
Probability Base Classification Technique: A Preliminary Study for Two Groups PDF
Friday Zinzendoff Okwonu, Abdul Rahman Othman 40-46
Hydromagnetic Flow with Dufour and Soret Effects past a Vertical Plate Embedded in Porous Media PDF
Y. I. Seini, O. D. Makinde 47-64
A Hedonic Pricing Model on Factors that Influence Residential Apartment Rent in Abuja Satellite Towns PDF
Oduwole, H. K, Eze, H. T. 65-73
A Mathematical Model on the Dynamics of Poverty and Prostitution in Nigeria PDF
Oduwole, H. K, Shehu, S. L 74-79
Large Type Fit Indices of Mathematics Adult Learners: A Covariance Structure Model PDF
Olusegun Ayodele ADELODUN, Titilola Olakunjo OBILADE, Olushina Olawale AWE 80-83
Assessment of Reliability and Availability of Series-Parallel Sub-Systems PDF
Suleiman K., U. A. Ali, Ibrahim Yusuf 84-91
Non-Linear Static and Modal Analysis of Three Types of Cable-Stayed Bridges PDF
B. O., Rageh, A. M., Maslennikov 92-97
Characterized Proximity L-spaces, Characterized Compact L-spaces and Characterized Uniform L-spaces PDF
A. S. Abd-Allah 98-119
Unique Fixed Point Theorems for Generalized Weakly Contractive Condition in Ordered Partial Metric Spaces PDF
Rajesh Shrivastava, Sudeep Kumar Pandey, Ramakant Bhardwaj, R.N. Yadav 120-128
Certain Simultaneous Triple Series Equations Involving Laguerre Polynomials PDF
Kuldeep Narain 129-131
Gamma-Regular-Open Sets and Gamma-Extremally Disconnected Spaces PDF
Baravan A. Asaad, Nazihah Ahmad, Zurni Omar 132-141
Imputation of incomplete non- stationary seasonal time series data PDF
Yodah Walter.O, Kihoro, J. M, Athiany, K.H.O, Kibunja H. W 142-154
Generating Future and Present Values of Annuity using Interest Rate Theory. PDF
Awogbemi Clement Adeyeye, Ahmad Yashe, Umar Abubakar Aliyu 155-164

Paper submission email: MTM@iiste.org

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "contact@iiste.org" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright © www.iiste.org